Two Solutions of Free-Surface Flow in Porous Media

by Gedeon Dagan,

Serial Information: Journal of the Engineering Mechanics Division, 1967, Vol. 93, Issue 4, Pg. 1-8

Document Type: Journal Paper

Abstract: The movement of the decaying free-surface mound over an aquifer of infinite depth is investigated. Because the problem involves the solution of Laplace equation with a nonlinear boundary condition, an approximate solution is obtained by a small parameter expansion. The computations are carried out for the first-order and second-order terms. The elevation of the mound's crest as a function of time is represented graphically.

Subject Headings: Free surfaces | Porous media flow | Aquifers | Laplace transform | Nonlinear analysis | Boundary conditions | Parameters (statistics) | Computing in civil engineering |

Services: Buy this book/Buy this article


Return to search